Felix Weinstein - On birational automorphisms of Severi-Brauer surfaces

cm:9040 - Communications in Mathematics, March 30, 2022, Volume 30 (2022), Issue 1 - https://doi.org/10.46298/cm.9040
On birational automorphisms of Severi-Brauer surfaces

Authors: Felix Weinstein

    The generators of the group of birational automorphisms of any Severi-Brauer surface non-isomorphic over an algebraically non-closed field to the projective plane are explicitly described.


    Volume: Volume 30 (2022), Issue 1
    Published on: March 30, 2022
    Accepted on: February 3, 2022
    Submitted on: February 3, 2022
    Keywords: Mathematics - Algebraic Geometry

    Share

    Consultation statistics

    This page has been seen 272 times.
    This article's PDF has been downloaded 124 times.